# SDR TRBA20120522005

- Difficulty date: May 22, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR72
- Aircraft serial: 447
- Aircraft time: 28,926 hours, 32,265 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSP FOUND THE LT WING LOWER SKIN RIB NR 5 FUEL DRAIN VALVE SURROUNDING AREA WITH CORROSION.  THE ACFT WAS REMOVED FROM SERVICE.  FOLLOWING TURNOVER PERFORMED ALL REMAINING STEPS EO E2-5700-488.  C/W  E2-5700-488 LOWER WING BETWEEN RIB 4 & 5 BLEND OUT.  THE ACFT WAS RETURNED TO SERVICE.
